VOL. 45 · NO. 3 | 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 45 (3), (1993)
No abstract available
Articles
Tomoyoshi Ibukiyama
Tohoku Math. J. (2) 45 (3), 311-329, (1993) DOI: 10.2748/tmj/1178225887
KEYWORDS: 11G20, 14G05, 14G15, 14H40
No abstract available
Kazuaki Taira
Tohoku Math. J. (2) 45 (3), 331-358, (1993) DOI: 10.2748/tmj/1178225888
KEYWORDS: 58G10, 58A12, 58A14
No abstract available
Shin Ozawa
Tohoku Math. J. (2) 45 (3), 359-368, (1993) DOI: 10.2748/tmj/1178225889
KEYWORDS: 35J60, 35J65
No abstract available
Peter Orlik, Hiroaki Terao
Tohoku Math. J. (2) 45 (3), 369-383, (1993) DOI: 10.2748/tmj/1178225890
KEYWORDS: 52B30, 20F55
No abstract available
Robert Jan Koelman
Tohoku Math. J. (2) 45 (3), 385-392, (1993) DOI: 10.2748/tmj/1178225891
KEYWORDS: 14M25, 14J25
No abstract available
Giorgio Valli
Tohoku Math. J. (2) 45 (3), 393-422, (1993) DOI: 10.2748/tmj/1178225892
KEYWORDS: 58E20, 22E67, 32H02, 32L25, 58D27
No abstract available
Martin Bordemann, Alberto Medina, Ali Ouadfel
Tohoku Math. J. (2) 45 (3), 423-436, (1993) DOI: 10.2748/tmj/1178225893
KEYWORDS: 53C30, 53C15, 58F05
No abstract available
Pedro Ortega Salvador
Tohoku Math. J. (2) 45 (3), 437-446, (1993) DOI: 10.2748/tmj/1178225894
KEYWORDS: 28D05, 47A35, 47B38
No abstract available
Back Matter
Tohoku Math. J. (2) 45 (3), (1993)
No abstract available
Back to Top